Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Suffering from eczema, spreading and leaving dark mark. How to get rid off it?

Hi doctor my name is Dominique, i am 17 years old and i suffer from ecezema ive had it ever since 5th grade it started on my stomach now has spread to my arms and legs also my back it has left awful dark marks im very ashamed of these marks i cant even live a normal teenage life its very depressing what can i do to get rid of all these dark marks the ecezema has left ?
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
The problem you encounter is postinflammatory hyperpigmentation.You cun use topical depigmenting agents like Glyahakoj lotion for about 2-3months for considerable reduction and systemic intake of VitaminC tabletd with C.Evion 600mg once daily.Report to me later.
Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor